(Appendice n°1) Sufficiently rich sets of stopping times, measurable cluster points and submartingales
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1977-1978), article no. 22, 11 p.
@article{SAF_1977-1978____A22_0,
     author = {Bellow, A.},
     title = {(Appendice n{\textdegree}1) {Sufficiently} rich sets of stopping times, measurable cluster points and submartingales},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     eid = {22},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1977-1978},
     mrnumber = {520225},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1977-1978____A22_0/}
}
TY  - JOUR
AU  - Bellow, A.
TI  - (Appendice n°1) Sufficiently rich sets of stopping times, measurable cluster points and submartingales
JO  - Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")
PY  - 1977-1978
DA  - 1977-1978///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SAF_1977-1978____A22_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=520225
LA  - en
ID  - SAF_1977-1978____A22_0
ER  - 
Bellow, A. (Appendice n°1) Sufficiently rich sets of stopping times, measurable cluster points and submartingales. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1977-1978), article  no. 22, 11 p. http://www.numdam.org/item/SAF_1977-1978____A22_0/

[1] Austin, D.G., Edgar, G.A., and Ionescu Tulcea, A., Pointwise convergence in terms of expectations, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 30 (1974), 17-26. | MR 358945 | Zbl 0276.60034

[2] Baxter, J.R., Convergence of stopped random variables, Adv. Math., 21 (1976), 112-115. | MR 415758 | Zbl 0353.60042

[3] Bellow, A., Several stability properties of the class of asymptotic martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 37 (1977), 275-290. | MR 571669 | Zbl 0404.60053

[4] Bellow, A., Submartingale characterization of measurable cluster points, Adv. Probability, vol. IV (1978). | MR 515430

[5] Chacon, R.V., A "stopped" proof of convergence, Adv. Math., 14 (1974), 365-368. | MR 365688 | Zbl 0308.60018

[6] Edgar, G.A. and Sucheston, L., Amarts: A class of asymptotic martingales. A. Discrete parameter, J. Multivariate Analysis, 6 (1976), 193-221. | MR 413251 | Zbl 0336.60033

[7] Meyer, P.A., Probability and potentials, Blaisdell, Waltham, Mass., 1966. | MR 205288 | Zbl 0138.10401

[8] Neveu, J., Martingales à temps discret, Masson, Paris, 1972. | MR 402914

[9] Sudderth, W.D., A "Fatou Equation" for randomly stopped variables, Ann. Math. Stat., 42 (1971), 2143-2146. | MR 300370 | Zbl 0226.60069